Previous |  Up |  Next


Title: Volume and area renormalizations for conformally compact Einstein metrics (English)
Author: Graham, Robin C.
Language: English
Journal: Proceedings of the 19th Winter School "Geometry and Physics"
Issue: 1999
Pages: 31-42
Category: math
Summary: Let $X$ be the interior of a compact manifold $\overline X$ of dimension $n+1$ with boundary $M=\partial X$, and $g_+$ be a conformally compact metric on $X$, namely $\overline g\equiv r^2g_+$ extends continuously (or with some degree of smoothness) as a metric to $X$, where $r$ denotes a defining function for $M$, i.e. $r>0$ on $X$ and $r=0$, $dr\ne 0$ on $M$. The restrction of $\overline g$ to $TM$ rescales upon changing $r$, so defines invariantly a conformal class of metrics on $M$, which is called the conformal infinity of $g_+$. In the present paper, the author considers conformally compact metrics satisfying the Einstein condition Ric$(g_+)=-ng_+$, which are called conformally compact Einstein metrics on $X$, and their extensions to $X$ together with the restrictions of $\overline g$ to the boundary $M=\partial X$. First, the author notes that a representative metric $g$ on $M$ for the conformal infinity of a conformally compact Einstein metric (English)
MSC: 53C25
MSC: 53C80
MSC: 81T30
MSC: 81T40
MSC: 81T50
idZBL: Zbl 0984.53020
idMR: MR1758076
Date available: 2009-07-13T21:42:40Z
Last updated: 2012-09-18
Stable URL:


Files Size Format View
WSGP_19-1999-1_6.pdf 1.434Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo